# SDR UPS06448535

- Difficulty date: October 19, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 69B623291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1920 RBL13 TIE DOWN FTG FLANGE PLATE FOUND CORRODED.  CORROSION BLEND OUT 0.020" BY 3/4" BY 1" EXCEED SRM LIMIT.  TIE DOWN FITTING PLATE REPLACED AS PER MM 20-51-01.
